# SDR 06FDEA04159

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 11,660 hours, 6,298 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Part serial: 99035H8623
- Condition: Cracked
- Location: Cockpit
- Part time: 11,657 hours, 6,296 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

F/O WINDSHIELD CRACKED AND ARCING.  REMOVED AND REPLACED S/O WINDSHIELD PER AMM 56-11-11-4.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER PER AMM 30-42-11-4, AND WINDOW HEAT PROTECTION UNIT PER AMM 30-42-51-4, WINDOW HEAT TEST GOOD PER AMM 30-42-0.
